# SDR SWIA202160760

- Difficulty date: July 13, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 60031902260
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING FORMER AT FS311.75, FOUND INTERCOSTAL AT DD1A BETWEEN FS311.75 AND FS320.16 TO BE CRACKED.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD1A BETWEEN FS 311.75 AND FS 320.6 IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-40-11. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
